Alert archive / Kentucky / Flash Flood Watches in 2021

Flash Flood Watch 3, NWS Wilmington, OH

July 1, 202112 counties in Kentucky; 12 counties in Ohio; 7 counties in Indiana

NWS Wilmington, OH issued this flash flood watch at Jul 1, 2021, 1:02 AM EDT for 12 counties in Kentucky; 12 counties in Ohio; 7 counties in Indiana. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2021, 1:02 AM EDT (05:02 UTC)
Expired
Jul 1, 2021, 8:00 PM EDT
In force
19 hr
Issued by
NWS Wilmington, OH
Flood severity
None
All 31 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WGUS61 KILN 010502
FFAILN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington OH
102 AM EDT Thu Jul 1 2021

INZ058-059-066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-011315-
/O.NEW.KILN.FF.A.0003.210701T0502Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Vevay, Wheelersburg, Oakbrook, 
Blanchester, Middletown, Liberty, Fairfield, Covington, Burlington, 
Rising Sun, Butler, Springboro, Chillicothe, Independence, Dry 
Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Aurora, 
Erlanger, Logan, Hillsboro, Carrollton, Versailles, Oxford, 
Hamilton, Connersville, Batesville, Tollesboro, Waverly, Wilmington, 
Augusta, Portsmouth, Newport, Mount Orab, West College Corner, 
Mason, Greenfield, Alexandria, Cincinnati, Lawrenceburg, Vanceburg, 
Lebanon, Williamstown, Milan, Piketon, Brookville, West Union, 
Maysville, Crittenden, Florence, Falmouth, and Warsaw
102 AM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Wilmington has issued a

* Flash Flood Watch for portions of Indiana...Kentucky and Ohio, 
  including the following counties, in Indiana, Dearborn, Fayette 
  IN, Franklin IN, Ohio, Ripley, Switzerland and Union IN. In 
  Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, 
  Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, 
  Adams, Brown, Butler, Clermont, Clinton, Hamilton, Highland, 
  Hocking, Pike, Ross, Scioto and Warren.

* Through this evening.

* Numerous showers and storms will continue through the afternoon 
  hours, with the rain heavy at times. Rainfall rates in excess of 2 
  inches per hour will be possible, including in areas which have 
  already received significant rainfall over the past several days. 
  Additional rainfall amounts of 1 to 3 inches may be possible in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People in the watch area should keep an eye on the weather and be 
prepared for immediate action should heavy rains and flooding occur 
or a Flash Flood Warning be issued. Avoid low-lying areas and be 
careful when approaching highway dips and underpasses.

&&

$$

KC
3 follow-up statements
866 
WGUS61 KILN 010823
FFAILN

Flood Watch
National Weather Service Wilmington OH
423 AM EDT Thu Jul 1 2021

INZ058-059-066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-011630-
/O.CON.KILN.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Vevay, Wheelersburg, Oakbrook, 
Blanchester, Middletown, Liberty, Fairfield, Covington, Burlington, 
Rising Sun, Butler, Springboro, Chillicothe, Independence, Dry 
Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Aurora, 
Erlanger, Logan, Hillsboro, Carrollton, Versailles, Oxford, 
Hamilton, Connersville, Batesville, Tollesboro, Waverly, Wilmington, 
Augusta, Portsmouth, Newport, Mount Orab, West College Corner, 
Mason, Greenfield, Alexandria, Cincinnati, Lawrenceburg, Vanceburg, 
Lebanon, Williamstown, Milan, Piketon, Brookville, West Union, 
Maysville, Crittenden, Florence, Falmouth, and Warsaw
423 AM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of Indiana...Kentucky and Ohio, including the following 
  counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, 
  Ripley, Switzerland and Union IN. In Kentucky, Boone, Bracken, 
  Campbell, Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, 
  Pendleton and Robertson. In Ohio, Adams, Brown, Butler, Clermont, 
  Clinton, Hamilton, Highland, Hocking, Pike, Ross, Scioto and 
  Warren.

* Through this evening.

* Numerous showers and storms will continue through the afternoon 
  hours, with the rain heavy at times. Rainfall rates in excess of 2 
  inches per hour will be possible, including in areas which have 
  already received significant rainfall over the past several days. 
  Additional rainfall amounts of 2 to 3 inches may be possible in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People in the watch area should keep an eye on the weather and be 
prepared for immediate action should heavy rains and flooding occur 
or a Flash Flood Warning be issued. Avoid low-lying areas and be 
careful when approaching highway dips and underpasses.

&&

$$

KC
607 
WGUS61 KILN 011858
FFAILN

Flood Watch
National Weather Service Wilmington OH
258 PM EDT Thu Jul 1 2021

INZ058-059-066-073-074-OHZ070>072-077-012000-
/O.CAN.KILN.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Butler-Warren-
Clinton-Hamilton-
Including the cities of Cincinnati, Lawrenceburg, Blanchester, 
Wilmington, Aurora, Lebanon, Middletown, Liberty, Fairfield, Milan, 
Hamilton, Brookville, West College Corner, Oxford, Springboro, 
Connersville, Mason, Batesville, and Versailles
258 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Indiana and Southwest Ohio, 
including the following counties, in Indiana, Dearborn, Fayette IN, 
Franklin IN, Ripley and Union IN. In Southwest Ohio, Butler, 
Clinton, Hamilton and Warren has been cancelled.

The Flash Flood Watch is cancelled.

$$

INZ075-080-KYZ089>100-OHZ073-074-078>082-088-020000-
/O.CON.KILN.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Vevay, Oakbrook, Williamstown, 
Crittenden, Rising Sun, Butler, Chillicothe, Independence, Dry 
Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Falmouth, 
Erlanger, Hillsboro, Carrollton, Tollesboro, Waverly, Augusta, 
Portsmouth, Newport, Mount Orab, Alexandria, Greenfield, Vanceburg, 
Wheelersburg, Covington, Logan, Piketon, West Union, Maysville, 
Burlington, Florence, and Warsaw
258 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The Flash Flood Watch continues for

* Portions of Southeast Indiana...Kentucky and Ohio, including the 
  following counties, in Southeast Indiana, Ohio and Switzerland. In 
  Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, 
  Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, 
  Adams, Brown, Clermont, Highland, Hocking, Pike, Ross and Scioto.

* Until 8 PM EDT this evening.

* Showers and a few thunderstorms are possible through the afternoon 
  hours, ending early this evening. Heavy rainfall is possible. 
  Around an inch of rain could fall in a short period of time, 
  leading to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People in the watch area should keep an eye on the weather and be 
prepared for immediate action should heavy rains and flooding occur 
or a Flash Flood Warning be issued. Avoid low-lying areas and be 
careful when approaching highway dips and underpasses.

&&

$$

ch
050 
WGUS61 KILN 020009
FFAILN

Flood Watch
National Weather Service Wilmington OH
809 PM EDT Thu Jul 1 2021

INZ075-080-KYZ089>100-OHZ073-074-078>082-088-020115-
/O.EXP.KILN.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Vevay, Oakbrook, Williamstown, 
Crittenden, Rising Sun, Butler, Chillicothe, Independence, Dry 
Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Falmouth, 
Erlanger, Hillsboro, Carrollton, Tollesboro, Waverly, Augusta, 
Portsmouth, Newport, Mount Orab, Alexandria, Greenfield, Vanceburg, 
Wheelersburg, Covington, Logan, Piketon, West Union, Maysville, 
Burlington, Florence, and Warsaw
809 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for portions of Southeast Indiana...Kentucky 
and Ohio, including the following counties, in Southeast Indiana, 
Ohio and Switzerland. In Kentucky, Boone, Bracken, Campbell, 
Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, Pendleton and 
Robertson. In Ohio, Adams, Brown, Clermont, Highland, Hocking, Pike, 
Ross and Scioto has expired.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

Clark

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 7:43 PM EDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 30, 7:43 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
743 PM EDT Wed Jun 30 2021

.SYNOPSIS...
Showers and thunderstorms are forecast to develop this evening
and continue through Thursday as a cold front travels from the
Great Lakes to the Ohio Valley. Cooler and drier weather is
expected to accompany high pressure for Friday and Saturday.
Warmer temperatures return next week when the high tracks east.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Warm and humid conditions will continue this evening through
tonight as a cold front slowly slides south into the Great
Lakes. In advance of the front, subtle mid-level perturbations
as well as a pre-frontal convergence at the surface will spark
increasing showers and thunderstorms. Initially this
precipitation will start as diurnally driven... however, forcing
will increase late tonight with the approach of the frontal
boundary. PoPs reflect this increase in coverage.

Have kept a mention of a couple strong to severe storms in the
HWO based on modest instability combined with effective bulk
shear increasing to 20-25 knots late this evening.

Low temperatures will be a couple degrees on either side of 70.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Cold front pushing south through the forecast area Thursday will
be focus of additional showers and storms. Expected high
coverage of showers due to better low-level forcing will likely
keep instability down. However, with 20-25 knots of shear, have
kept potential in the HWO for gusty winds with a few storms.
Highs depend on timing of front, ranging from near 80 in the
north to the mid 70s in the south due to precipitation.

PoPs drop significantly behind the front as drier air filters
in, so most locations will see a decreasing cloud trend Thursday
night in addition to low temperatures dipping to near 60
degrees.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Closed low to settle south thru the Great Lakes and into PA Friday.
Model solutions trending farther east and therefore keeping ILN/s
area in a dry northerly flow. Cooler and drier air mass with
Friday's highs in the mid and upper 70s.

Northerly mid level flow with surface high pressure building south
through the Mississippi Valley for the weekend. Expect dry
conditions with highs in the upper 70s Saturday, warming to the mid
80s Sunday.

Broad mid level ridge to build into the area early next week. This
ridge will offer a warming trend and increased humidity. Highs on
Monday and Tuesday are expected to be in the upper 80s to lower 90s.

Diurnal convection chances increase Tuesday and Wednesday, although
confidence remains fairly low at this time. warm readings to
continue with highs both days in the upper 80s to around 90.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Chances for thunderstorms will continue through around 02Z-03Z
at KCVG/KLUK/KILN, with only isolated/scattered showers expected
otherwise for the first part of the overnight hours. Thus,
prevailing VFR conditions are expected this evening, outside of
any potential storms.

Chances for rain will gradually increase after about 06Z, with
showers expected (at least occasionally) at all TAF sites by
12Z. Some of these showers may bring MVFR visibilities.
Thunderstorms are also possible, though coverage of
thunderstorms may not be widespread enough to include in the
TAFs at this point in the forecast. MVFR ceilings are also
expected to develop, and should drop below 2kft at the airports
for at least a couple hours. While IFR ceilings are not
currently expected, there are some indications that a brief
period of IFR ceilings could be possible.

As winds switch from the west to the north tomorrow afternoon
and evening, chances for rain will begin to diminish after 19Z,
with VFR conditions expected.

.OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue
SHORT TERM...Hogue
LONG TERM...AR
AVIATION...Hatzos
Hazardous weather outlook, Jun 30, 3:44 PM EDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
344 PM EDT Wed Jun 30 2021

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011945-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
344 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely this evening. A few of the
storms may become strong to severe. The primary threat is strong to
damaging winds. Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and strong wind gusts may accompany
thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 30, 9:11 PM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
911 PM EDT Wed Jun 30 2021

INZ073>075-KYZ091-OHZ077-010145-
Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
911 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT OHIO...EAST CENTRAL RIPLEY...
CENTRAL DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON COUNTIES
UNTIL 945 PM EDT...

At 911 PM EDT, radar indicated a strong thunderstorm over Moores
Hill, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Lawrenceburg, Greendale, Aurora, Rising Sun, Hidden Valley, Bright,
Milan, Dillsboro, Shawnee, Moores Hill, Guilford, Wilmington,
Manchester, French, Hartford, Mount Sinai, Cold Springs, Petersburg,
Elizabethtown and Belleview.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3902 8516 3918 8513 3919 8478 3895 8484
TIME...MOT...LOC 0111Z 279DEG 25KT 3911 8507

Campbell
Local storm report, Jun 30, 10:33 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       6 WNW COVINGTON         39.10N 84.61W
06/30/2021  M1.00 INCH       HAMILTON           OH   COCORAHS

            ONE INCH OF RAIN IN 20 MINUTES.

&&

LC
Local storm report, Jun 30, 11:13 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      6 NNW COVINGTON         39.16N 84.53W
06/30/2021                   HAMILTON           OH   NWS EMPLOYEE

            SEVERAL VEHICLES TRAPPED AND STRANDED DUE TO HIGH WATER
            ALONG I-75 NEAR MILE MARKER 5.

&&

KC
Local storm report, Jun 30, 11:17 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1117 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      2 ENE LAWRENCEVILLE     39.29N 85.01W
06/30/2021                   DEARBORN           IN   BROADCAST MEDIA

            ABUNDANT RUSHING WATER OVER A ROAD NEAR INTERSECTION OF
            TRACKVILLE RD. AND HICKORY RD. TIME OF EVENT ESTIMATED.
            TIME OF EVENT ESTIMATED.

&&

KC
Local storm report, Jun 30, 11:21 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     FLASH FLOOD      1 SSW SAINT PETER       39.31N 85.04W
06/30/2021                   FRANKLIN           IN   911 CALL CENTER

            BLUE CREEK ROAD WASHED OUT NEAR COUNTY LINE ROAD

&&

JOHNF
Local storm report, Jun 30, 11:32 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     FLASH FLOOD      2 ENE LAWRENCEVILLE     39.29N 85.01W
06/30/2021                   DEARBORN           IN   911 CALL CENTER

            PEOPLE WERE RESCUED FROM A SUBMERGED VEHICLE ON
            TRACKVILLE ROAD.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:39 PM EDTFlash Flood WarningILNCampbell, Kenton3 hr
Jul 1, 12:28 AM EDTAreal Flood AdvisoryILNBracken, Mason, Robertson6 hr
Jul 1, 1:06 AM EDTAreal Flood AdvisoryILNCampbell, Kenton7 hr
Jul 1, 3:19 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Grant, Kenton3 hr
Jul 1, 3:27 AM EDTFlash Flood WarningILNBracken, Pendleton3 hr
Jul 1, 3:56 AM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton4 hr
Jul 1, 4:16 AM EDTAreal Flood AdvisoryILNLewis4 hr
Jul 1, 6:20 AM EDTAreal Flood AdvisoryILNBoone, Bracken, Campbell, Kenton, Mason, Pendleton115 min
Jun 30, 8:26 PM EDTFlash Flood WarningILNHamilton3 hr
Jun 30, 8:31 PM EDTSpecial Weather StatementILNScioto29 min
Jun 30, 9:30 PM EDTAreal Flood AdvisoryILNButler104 min
Jun 30, 10:13 PM EDTRiver Flood WarningILNHamilton4 hr
Jun 30, 10:17 PM EDTAreal Flood AdvisoryILNHamilton10 hr
Jun 30, 10:42 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 30, 11:23 PM EDTAreal Flood AdvisoryILNHamilton9 hr
Jul 1, 3:08 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking5 hr
Jul 1, 3:23 AM EDTSpecial Weather StatementILNFranklin37 min
Jul 1, 3:42 AM EDTFlash Flood WarningILNDelaware2 hr
Jul 1, 5:16 AM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 30, 8:35 PM EDTSpecial Weather StatementILNRipley25 min
Jun 30, 9:11 PM EDTSpecial Weather StatementILNDearborn34 min

Nearby

Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Ohio, 2021Flash Flood Watches in Indiana, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.